Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Asymptotic behavior of solutions to the finite-difference wave equation

Author: Carl E. Pearson
Journal: Math. Comp. 23 (1969), 711-715
MSC: Primary 65.67
MathSciNet review: 0264862
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A stable finite-difference scheme for the wave equation may possess features not shared by the underlying partial differential equation. These discrepancies are explored; in particular, an asymptotic estimate for the magnitude of precursor effects is obtained.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.67

Retrieve articles in all journals with MSC: 65.67

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society